# SDR RAIA2009021700002

- Difficulty date: February 9, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N851HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 19,454 hours, 17,975 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 8024 - PVD - BRAKE OVERHEAT MESSAGE APPEARED ON EICAS.  MAINTENANCE RESET BRAKE TEMP INDICATION AND PERFORMED OPERATIONAL CHECK GOOD IAW EMB 145 AMM PROCEDURE.
